# SDR ASAA0956218

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 7,273 hours, 2,156 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,273 hours, 2,156 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 7,273 hours, 2,156 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SEAM C , ACFT RESTRICTED FROM ETOPS SERVICE UNTIL NR 2 ENG OIL SERVICING FALLS WITHIN LIMITS, ACFT GROUNDED.  ACFT RESTRICTED FROM ETOPS SERVICE UNTIL NR 2 ENG OIL SERVICING FALLS WITHIN ETOPS LIMITS IAW SEAM C. IAW SEAMC PAT TOP DEFERRAL HAS BEEN REMOVED. ENG NR 2 OIL CONCENTRATE HAS RETURNED TO NORMAL LIMITS.  NR1 ENG .18 NR 2 ENG .09 APU 0.
